I have been diagnosed with in september 2000. I am taking Seroxat for that since then and I have been treated by 2 psychotherapists and I still suffer from it. It is ruining my life specially my relation with my wife. I have some questions to put her if anybody can help:
This problem started when my step daughter (13) came to live with us when her grandmother died. I was not happy but I had to accept this. My wife new that but she has no choice.
What happend is that whenever my wife show any tender feeling to her daughter, I get mad within my self.Actually this icreased and the depression and anxiety started when my wife said to me she is going to be very closed to her daughter and she needs to show her every single minute that she loves her as away of compennsating her for the past years when she lived with groand mother in different country.
My wfie also changed and became independent as a result of my reaction and sickness. She totally refused going to any counseling and even she refused the idea of seeing a psychiatrist myself or even taking the seroxat.
September 2001 we separated becasuse I could not cope anymore with her new life style (independence) and the behavior of her daughter. She took my sons and left until Jan 2003 where I started to contact her beging her to come back. It took her 3 months just to respond and then she accepted but with some additional conditions. I accepted every condition whithout even questioning just for the sake of my children and her. We get back together in July 2003 but I am really scared from what I am going to happen. I am still talking the seroxat but I still some time feel the following:
-I feel she doesnot love me like before.
-I feel she is very independent and this irritate me.
-Sometimes she ignore things that I do and she did not like which I really hate and make me depressed again.
-Now whenever I feel she is angry from me, I am depressed again.
-Sometimes when I think of her with her daughter together I get irritated and then depressed
PS: I am NOT a violent person at all.
Is this gonna go away ??? nothing changed since sep 2000 except the depression is 70 percent gone
Is there anything that I can do I mean other than seroxat and psychotherapy ?
I am still talking seroxat and I tried to quit it 2 months ago gradually(1 month: 1 evry other day, 2weeks: 1/2 every other day) and then after 2-3weeks after quiting it I had lots of bad thoughts in my mind all the time and very strange feeling then I restarted again. My wife asked me many times if I still take the medication and I said: no, I stopped them long time ago.
I need to know the sysmptoms because I am not really sure of what I have eventhough my doctors think it is adjustment disorder. (the sysmptom that I see published in the internet are general and my not apply to me)
Here is what you have to think about..it is adjustment. What do you have to adjust too, and how will you do it. You seem to be stuck in wanting to turn back the clock and have it the way it was before. You have to first come to terms with the facts of life...you can't have it be the same as it was with your wife before your step daughter came into the picture.
Once you accept that, then you go on to the next step, and that is to understand your wife in a new way and become a new partner to her. When you do that, all of her anger will go away and you will be at peace with her.
So you must understand that you and your wife should be the best parents possible to her daughter...that is join her, be her partner, and don't fight her. she will appreciate that and respect you for being more of a good man with a good set of values, and if you help her you will feel more manly and fatherly yourself.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.